MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Model Number MMT-751NAL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that the customer reported motor error 3 times.Troubleshooting was performed.No harm requiring medical intervention was reported.The customer will discontinue using the insulin pump and it was returned for analysis.
 
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Unit passed rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No unexpected motor error alarm noted during testing.Pump history download using thds was successful.However, a47 alarms found on the history file which caused corrupted data.Unable to confirm the reported event date due to the corrupted data.A47 alarms are due to the pump not having power for a long period of time.Pump was cut and open found no moisture/damage on the electronics, battery connector, battery tube, motor, vibrator, keypad flex tail noted during visual inspection.Motor passed motor test.The test reservoir locked in place properly and no anomaly noted.Unit had scratched case, cracked battery tube threads, cracked reservoir tube lip, stained address/serial number label and missing end cap sticker.Unit passed all required test.Motor error alarm was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
530G INSULIN PUMP MMT-751NAL
Common Device Name
AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key19587420
Report Number2032227-2024-190084
Device Sequence Number7214315
Product Code OZO
UDI-Device Identifier00643169503694
UDI-Public(01)00643169503694
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAL
Device Catalogue NumberMMT-751NAL
Device Lot NumberA4751NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale